Can One Overdose On Clonazepam?
Overdose is usage beyond recommendation
Hi, thanks for your query.
Clonazepam is drug belonging the group benzodiazepines, which are central nervous system depressant drugs. these are the safest drugs in terms of their overdose. Person remains alive even when he/she will take higher dose of the drugs without any danger.
Overdose of the drugs is simply taking the drug beyond recommendation or taking more tablets than prescribed.
Clonazepam comes in tablets of 0.25 mg, 0.5 mg, 1 mg, 2 mg..if a person is prescribed clonazepam in dose of 0.5 mg three times a day and he takes 1 mg three times a day then it is overdose of the drugs..
Taking a drug without a prescription or advice is called misuse of the drug..
Even the higher dose like 50 to 100 tablets of 0.5 mg of clonazepam does not result in death of a person unless person has also taken other CNS depressant drugs like alcohol, other benzos and other sedative and hypnotic drugs.
Median lethal dose [LD50] of clonazepam and other benzos is very high, so they are safe at high dosage..
Hope I have cleared your doubts. If you have further queries then feel free to ask. wishing you a good health.